# SDR DALA2024102410381

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION BUSHING ATTACHMENT FITTING INTERCONNECTING STRUT ON R/H WING. CORRECTIVE ACTION: REPLACED BUSHING (1 EA) OF ATTACHMENT FITTING LOWER SIDE OF INTERCONNECTING STRUT ON R/H WING, AS PER A319 SRM 51-72-12-911-002. (0624243)
